# SDR AALA201708169018

- Difficulty date: August 13, 2017
- Submitted: August 17, 2017
- Operation: Air carrier
- Aircraft: N947NN
- Make and model: Boeing 737823
- Aircraft serial: 31190
- Aircraft time: 11,369 hours, 4,126 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG2848
- Condition: Low Pressure
- Location: R1 Door
- Part time: 2,856 hours, 1,117 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  R1 DOOR EMERGENCY EVACUATION SLIDE PRESSURE IS LOW.  REMOVED AND REPLACED SLIDE PER AMM 25-66-01.  OPERATIONAL CHECK GOOD.
